# SDR 2001UALA00148

- Difficulty date: February 26, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 9,441 hours, 3,314 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 1R PRESSURE LIGHT ILLUMINATED.  *S/D*  CHECKED THE GIRT BAR FOR DEBRIS, CYCLED THE DOOR CLOSED, AND ARMED AND DISARMED THE DOOR.  ALL OPERATED NORMALLY.
